# SDR AT9900105

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEDULED INSPECTION AT AERO CORP, FL, FOUND RIGHT SIDE OF UPPER VERTICAL STABILIZER HAS CRACKED AND GOUGED SKIN AT STA 240 BELOW AFT BANANA FAIRING ATTACH POINTS.  BLENDED RIGHT HAND VERTICAL STABILIZER.  REMOVED AND FABRICATED NEW SKIN, TREATED, PRIMED, SEALED AND INSTALLED IAW DC9 SRM 55-31-0, 51-10-3, 55-01 FIG. I, AND RES NR 99186.
